By Topic

Reliability of consecutive-k-out-of-n:F systems with nonidentical component reliabilities

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
A. Kossow ; Wismar Technol. Univ., West Germany ; W. Preuss

A system with n components in sequence is a consecutive- k-out-of-n:F system if it fails whenever k consecutive components are failed. Under the supposition that component failures need not be independent and that component failure probabilities need not be equal, a topological formula is presented for the exact system reliability of linear and circular consecutive-k -out-of-n:F networks. The number of terms in the reliability formula is O(n4) in the linear case and O(n5) in the circular case

Published in:

IEEE Transactions on Reliability  (Volume:38 ,  Issue: 2 )